# SDR FDEA202206141870

- Difficulty date: June 14, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORRODED CROWN AREA AND SEAT TRACK LOWER FLANGE BETWEEN STA  1540-1640   LBL 25 PERFORMED SEAT TRACK REPAIR, USING 1 EA SEAT TRACK SECTION , 2 EA  ANGLES AND  1 EA STRAP PER SRM 53-00-52-2R, OPTION 1        MAJOR REPAIR
